# SDR YENA201805040198

- Difficulty date: May 4, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 58,971 hours, 21,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 047788
- Condition: Discharged
- Location: Cabin
- Part time: 41,659 hours, 15,620 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. EMER LIGHT FAILS TEST. R&R EMER LIGHT BATTERY AT 10WL AND 13WL IAW AMM 33-51-38 (FILED BY EMAIL ON 5/8/2018).
